# SDR REXA2012122501818

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 18,922 hours, 16,416 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Lt Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3747 (YUL TO DTW) WHILE ON ARRIVAL TO DTW GOT A MASTER WARNING LEFT ENGINE 14TH STAGE DUCT MESSAGE WITH ASSOCIATED AURAL MSG.  AN EMERGENCY WAS DECLARED.  WE RAN THE QRH AND LANDED WITH THE NR 1 ENGINE AT IDLE THRUST.  TAT WAS -4 COWL ANTI ICE WAS ON WING ANTI ICE WAS IN STANDBY MODE AND AIRSPEED WAS 230 KNOTS.  THE FLIGHT ARRIVED INTO DTW WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LEFT PYLON 14TH STAGE SENSING ELEMENT A59WK IAW AMM 36-21-04.  OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.
